# SDR FDEA2019041630789

- Difficulty date: April 13, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 77,514 hours, 15,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Light
- Condition: Illuminated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LT BAT 1 LO ALERT CAME ON AFTER EMERGENCY LT  TEST.  PROCEDURES COMPLIED WITH,  A/C OK FOR SERVICE.
